MSS-D-17-00320R2.pdf (253.64 kB)

Verification theorems for models of optimal consumption and investment with annuitization

Download (253.64 kB)
journal contribution
posted on 27.11.2019, 11:59 by Seyoung Park
One can find it challenging to deal with verification theorems for optimal consumption and investment problems with annuitization. I pose a tractable framework to prove verification theorems for the problems. I revisit an annuitization model of Park (2015) and prove the verification theorem for the model. A key idea of the proof is the application of the variational inequality approach of Bensoussan and Lions (1982) to the annuitization problem solved by the suggested value function. Further, I obtain analytic comparative statics for the optimal consumption and investment strategies with annuitization.

History

School

  • Business and Economics

Department

  • Business

Published in

Mathematical Social Sciences

Volume

103

Pages

36 - 44

Publisher

Elsevier BV

Version

AM (Accepted Manuscript)

Rights holder

© Elsevier B.V.

Publisher statement

This paper was accepted for publication in the journal Mathematical Social Sciences and the definitive published version is available at https://doi.org/10.1016/j.mathsocsci.2019.11.002.

Acceptance date

04/11/2019

Publication date

2019-11-08

Copyright date

2019

ISSN

0165-4896

Language

en

Depositor

Dr Seyoung Park. Deposit date: 27 November 2019

Exports

Logo branding

Categories

Exports